# SDR HNAA2015030400073

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 57,346 hours, 64,045 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ0970
- Part serial: 119A
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSCREEN DOES NOT WORK IN WARM-UP IN NORMAL.  R & R CAPTAIN'S WINDSCREEN HEAT CONTROLLER IAW 30-41-00.  OPS CHECKED GOOD.
